# SDR 20000329SH038

- Difficulty date: February 14, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Engine: Cont O470*
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Damaged
- Location: Impulse Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PARTS HAVE FINGER PRINTS ON THEM.  PARTS ARE NEW, NOT REMOVED FROM MANUFACTURER''''S BAG SINCE TIME OF BAGGING AT SUPPLY CENTER.  SUBMITTER STATED PROBLEM IS SPRING STEEL WITH SWEAT FROM THE PERSONS WORKING ON THE PART.
